# SDR EIA2008055

- Difficulty date: September 29, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ENCOUNTERED HEAVY SURGE NR 2 ENG ALONG WITH VIBRATION EPR DROPPED TO BOTTOM OF SCALE EGT REACHED YELLOW BAND, REDUCED POWER TO IDLE, VIBRATION PERSISTED, SHUT NR 2 ENGINE DOWN ENG WINDMILL OIL PRESS AT 28PSI.  ANGLE GEARBOX AND MAIN GEARBOX CHIP DETECTORS REMOVED.  METAL FOUND AT LOWER RT 3.5 BLEED PORT.  REPLACED ENGINE IAW WORK CARD F7201-JT9.  (K)
